# SDR IPXA2025101787567

- Difficulty date: October 4, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,076 hours, 22,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 143N52754
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRUCTURE FOUND AT BS 680, AFT SIDE OF FLOOR FRAME AT RIGHT SIDE OUTBD SEAT TRACK AS SEEN FROM THE FWD LOWER CARGO PIT.  REMOVED CLIP ON AT STA 680, AFT SIDE OF FLOOR FRAME AT RIGHT SIDE OUTBD SEAT TRACK AS SEEN FROM THE FWD LOWER CARGO PIT. IAW SRM 51-40-02.  INSTALLED NEW PART (CLIP) IN STRUCTURE AT STA 680, AFT SIDE OF FLOOR FRAME AT RIGHT SIDE OUTBD SEAT TRACK AS SEEN FROM THE FWD LOWER CARGO PIT(CLIP) IN IAW SRM 51-40-02 AND AMM 51-00-59.
